# SDR CALA2017103003875

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 74,582 hours, 28,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 6275
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD FWD L (ATA 33-51-38) FAULT DURING TEST OF EMERGENCY LIGHTS OPERATIONAL CHECK (REF NR 2 SERVICE). REPLACED SLIDE /RAFT REF AMM 25-62-44-400-006A.
